# SDR AALA20030827

- Difficulty date: August 2, 2003
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- Engine: Pwa JT8D217A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 76960612
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 1005 - LGA-TPA - DURING CLIMB-OUT AT ABOUT 16,000 FEET RIGHT ENGINE SHUT DOWN WITH NO INDICATION OF VIBRATION OR DAMAGE.  AIRCRAFT DIVERTED TO EWR AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE FUEL CONTROL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
